# SDR HALA0600866

- Difficulty date: November 10, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 7,984 hours, 19,810 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pivot
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - AFTER ENG START UNABLE TO TURN STEERING TO RT. STEERING WAS JAMMED ONLY TO RT SIDE. AFTER INSPECTION BY MAINT JAM WAS NOT REMAINING AND WERE ABLE TO RETURN TO GATE.  FOUND NLG STEERING BYPASS LEVER PIVOT BOLT LOOSE. RESECURED AND RESAFETIED BOLT. CHECKED STEERING, FULL DEFLECTION LT AND RT. OK.
